# SDR UHLA2011050100167

- Difficulty date: May 1, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 18,252 hours, 11,403 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SERVICE DOOR WON'T CLOSE.  AFT PIN AND LANYARD NOT INSERTED INTO AFT HOUSING.  RE-INSERTED PIN WITH LANYARD IAW EMB 170 MM 25-65-01, OPS CHECK OF SLIDE ARM/DISARM NORMAL, PIN NOW SECURE IN HOUSING OF EMERGENCY EVAC SLIDE ASSY.
